# SDR ASOA200801532

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 13,768 hours, 11,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5448 - FLAP FAIL AT ZERO DEGREES.  EN ROUTE TO AVP A/C DIVERTED TO ABE DUE TO MTC.  EMERGENCY DECLARED.
